# SDR DXTAT2PL6D005BZVX

- Difficulty date: August 27, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N520QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0056
- Aircraft time: 656 hours, 415 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING GEAR DOWN AT 160KTS, RECEIVED A GEAR DISAGREE LT AMBER CAS MESSAGE. COMPLETED GEAR DISAGREE CHECK LIST X2 AND EMERGENCY ABNORMAL LANDING GEAR WILL NOT EXTEND N1.  AFTER LANDING, TAXIED IN WITH NO PROBLEM. STILL HAD DISAGREE L CAS MESSAGE AND RED X ON LEFT MAIN GEAR.   ENERGIZED THE AIRCRAFT AND FAULT WAS LATCH IN THE SYSTEM. PERFORMED VISUAL INSPECTION, NO NOTICEABLE DEFECT NOTICED. REMOVED THE CONNECTOR PLUG PG011 FROM LEFT GEAR DOWNLOCK SWITCH (SG001) AND NOTICED A SUBSTANTIAL AMOUNT OF MOISTURE AND  SLIGHT CORROSION BUILT UP.  REMOVED AND COMPARED RT DOWNLOCK SWITCH (PG012 AND SG002), THE DIFFERENCE WAS NOTICEABLE. CLEANED CONNECTOR AND SWITCH, THEN REINSTALLED THE CONNECTOR. TURNED POWER ON AND THE FAULT WAS GONE, HAVE 3 GREEN INDICATIONS.  PERFORMED WALK AROUND INSPECTION AND TAXIED AIRCRAFT.  NO FAULTS WHILE TAXING AIRCRAFT. JACKED AND PERFORMED A SYSTEM BLEEDING DUE TO THE USE OF THE EMERGENCY BOTTLE IN FLIGHT. CYCLED THE GEAR MORE THAN 15 TIMES, OPS CHECKED GOOD. NO DELAY ON THE INDICATION, RECEIVED THE 3 GREENS EVERY TIME.
